Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Return Of Horrible Hair Loss On My Temples After Short Zinc Supplement Success

Discussion in 'AGA Related Blood Work and Doctors' started by Barbarina, Jul 12, 2017.

  1. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    267
    Likes Received:
    22
    Dislikes Received:
    0
    That is a bit of a mouning thread. Sorry ladies. Had great success with Zinc supplements as posted previously couple of months ago, but now.....losing my hairs on temples again. Virtually in buckets.
    So far my treatments : no more Rogain, because I developed suddenly very over-dry scalp. Stress and panic attacks make it all worse
    Finasteride 5 mg a day (may be to little)
    BC Diane

    Would apretiate feedback fm the ladies who also have this nasty mail pattern boldness around the temples
     
  2. nitu1

    nitu1 Member

    Joined:
    Jul 30, 2015
    Messages:
    74
    Likes Received:
    4
    Dislikes Received:
    0
    Were you on Rogain? Is it possible that the shed you have is because you stopped the Rogain?
     
  3. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    267
    Likes Received:
    22
    Dislikes Received:
    0
    Who knows. I also red online that dry scalp condition (psoriasis) is also nr 1 cause for a hair loss. At least it is better now after a spetial shampoo. In winter my Dr after I complained of stronger than ever hairloss found out that I have Zinc defitincy - all stopped after couple of weeks of Zinc intake. And now that...But if my scalp condition improves 100% I will probably give Rogain another go.
     
  4. Sofia1980

    Sofia1980 Member

    Joined:
    Dec 29, 2014
    Messages:
    22
    Likes Received:
    2
    Dislikes Received:
    0
    Which shampoo are you using? I swear by Thymuskin, it saved me.
     
  5. Hairmess

    Hairmess Member

    Joined:
    Jul 21, 2017
    Messages:
    43
    Likes Received:
    8
    Dislikes Received:
    0
    Barbarina,

    I experienced the same scalp issues from rogaine and decided to quit. However, can't seem to get my scalp back under control. Severe itching and burning persists a month later. Any suggestions?
     
  6. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    267
    Likes Received:
    22
    Dislikes Received:
    0
    I have 2 extremely dry psoriasis patches, using Clobesol shampoo, not sure it helps, but psoriasis has to do a lot with stress and nerves. Will try holistic Dr, because my hair shed continues. Wearing ceratin extentions again.
     
  7. TinaM1968

    TinaM1968 Established Member

    Joined:
    Oct 10, 2018
    Messages:
    145
    Likes Received:
    21
    Dislikes Received:
    0
    We’re you continuing zinc even when hairloss stopped?
     
  8. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    267
    Likes Received:
    22
    Dislikes Received:
    0
    Hi, Tina. Have done no Zinc count any longer, but I do take it as well as Biotin and Vit D (over a year ago was also diagnosed with severe deffitiency of it and that after being 2 months in the sun). Shedding continues again like crazy since Mai. Looking into wigs once again, because if my shed persists, no extentions will hold. Unfortunately I am naturally not the most relaxed person and it is very hard for me to get this attitude, that everythiing will turn around and be OK again. My good days are those when I dont shed, or I mean just a little
     
  9. TinaM1968

    TinaM1968 Established Member

    Joined:
    Oct 10, 2018
    Messages:
    145
    Likes Received:
    21
    Dislikes Received:
    0
    I know too much zinc will causehair loss as well. So sorry to hear you are still struggling I know all too well about stressing chronic stress is horrible! It sticks you in “flight”mode and of course increased hair loss. That was my problem for about 2-3 years and believe that is a major part of my hair loss. Stress depletes nutritions as well so I was told from a few drs I’ve see
     
    #9 TinaM1968, Oct 23, 2018
    Last edited: Oct 23, 2018

Share This Page